Homological Dimensions of ...-Coherent Rings.

Chr.U. Jensen

Mathematica Scandinavica (1967)

  • Volume: 20, page 55-60
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Jensen, Chr.U.. "Homological Dimensions of ...-Coherent Rings.." Mathematica Scandinavica 20 (1967): 55-60. <http://eudml.org/doc/165979>.

author = {Jensen, Chr.U.},
journal = {Mathematica Scandinavica},
keywords = {associative rings},
pages = {55-60},
title = {Homological Dimensions of ...-Coherent Rings.},
url = {http://eudml.org/doc/165979},
volume = {20},
year = {1967},

AU - Jensen, Chr.U.
TI - Homological Dimensions of ...-Coherent Rings.
JO - Mathematica Scandinavica
PY - 1967
VL - 20
SP - 55
EP - 60
KW - associative rings
UR - http://eudml.org/doc/165979
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.